# SDR VJ9800259

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CORRODED AT STA 832, L28R.  REMOVED SUPPORT, NUT PLATE AND COROSION ON UPPER FLANGE.  CORROSION LOSS OF .028 BEYOND LIMIT.  INSTALLED SUPPORT IAW DC9 SRM 51-30-2, AT STA 832, L28R, AFTER ALODINING AND PRIMING IAW DC9 SRM 51-10-3, 51-30-2.
